# SDR TWAA9814401

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47728
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Damaged
- Location: Bs 1147
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINT FOUND UPPER T-CAP AT STA 1147 DAMAGED WHEN LT T-CAP WAS REMOVED AT AFT PRESSURE BULKHEAD.  SPLICE STRAP, CLIPS AND SHIMS INSTALLED PER ARA 15382.
